# SDR IPXA2023010989723

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,142 hours, 24,647 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CLIMBOUT L FWSD EN DOOR EICAS RAN QRH PROCEDURE PRESSURIZATION WAS NORMALPERFORMED ANDJUSTMENT AT SENSOR FOR CREW ENTRY DOOR IAW AMM 52-71-00-826-223 AND PERFORMED SYSTEM TEST DOOR WARNING IAW AMM 52-71-00-735-053 TEST GOOD
